# SDR DALA2025021801223

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 77,643 hours, 10,136 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3321 3L LAV O2 MASK DROPPED. CORRECTIVE ACTION: REPOSITIONED MASK PER A330-300 AMM 35-20. OK FOR SERVICE. (6833048)
